Finsler manifolds without conjugate points and with integral Ricci curvature

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 194
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Chang-Wanko
dc.date.accessioned2013-03-12T22:42:49Z-
dc.date.available2013-03-12T22:42:49Z-
dc.date.created2013-01-09-
dc.date.created2013-01-09-
dc.date.issued2012-06-
dc.identifier.citationISRAEL JOURNAL OF MATHEMATICS, v.189, no.1, pp.135 - 146-
dc.identifier.issn0021-2172-
dc.identifier.urihttp://hdl.handle.net/10203/103762-
dc.description.abstractWe prove that the integral of the Ricci curvature on the unit tangent bundle SM of a complete Finsler manifold M without conjugate points is nonpositive and vanishes only if M is flat, provided that the Ricci curvature on SM has an integrable positive or negative part.-
dc.languageEnglish-
dc.publisherHEBREW UNIV MAGNES PRESS-
dc.subjectRIGIDITY-
dc.subjectSURFACES-
dc.subjectTORI-
dc.titleFinsler manifolds without conjugate points and with integral Ricci curvature-
dc.typeArticle-
dc.identifier.wosid000305353800006-
dc.identifier.scopusid2-s2.0-84862627725-
dc.type.rimsART-
dc.citation.volume189-
dc.citation.issue1-
dc.citation.beginningpage135-
dc.citation.endingpage146-
dc.citation.publicationnameISRAEL JOURNAL OF MATHEMATICS-
dc.identifier.doi10.1007/s11856-011-0129-y-
dc.type.journalArticleArticle-
dc.subject.keywordPlusRIGIDITY-
dc.subject.keywordPlusSURFACES-
dc.subject.keywordPlusTORI-
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0